# SDR TRAX200701836

- Difficulty date: November 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B SEAT TRACK FOUND OUT OF LIMIT BTW FR 29-36 ON W/C 100-64, NEEDS SEAT TRACK TO BE FABRICATED, RESOLVED ON W/O: 75891 TASKCARD: N/R-00653.  ON RT O/B SEAT TRACK BTW FR 29-36, FABRICATION IAW SRM 53-63-00 FIG 101.  INSTALLATION COVERED ON W/C 100-64.
